On bipartite graphs of diameter 3 and defect 2

Delorme, Charles, Jørgensen, Leif K, Miller, Mirka and Pineda Villavicencio, Guillermo 2009, On bipartite graphs of diameter 3 and defect 2, Journal of graph theory, vol. 61, no. 4, pp. 271-288, doi: 10.1002/jgt.20378.

Attached Files
Name Description MIMEType Size Downloads

Title On bipartite graphs of diameter 3 and defect 2
Author(s) Delorme, Charles
Jørgensen, Leif K
Miller, Mirka
Pineda Villavicencio, GuillermoORCID iD for Pineda Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Journal name Journal of graph theory
Volume number 61
Issue number 4
Start page 271
End page 288
Total pages 18
Publisher John Wiley & Sons
Place of publication Chichester, Eng.
Publication date 2009-08
ISSN 0364-9024
Keyword(s) degree/diameter problem for bipartite graphs
bipartite Moore bound
bipartite Moore graphs
Science & Technology
Physical Sciences
Language eng
DOI 10.1002/jgt.20378
Indigenous content off
Field of Research 0101 Pure Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, Wiley Periodicals, Inc.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30123265

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 52 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Tue, 25 Jun 2019, 11:56:49 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.